# SDR SWAA970091

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543109
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INFLIGHT, CAPT NR 1 WINDOW CRACKED.  AIRCRAFT RETURNED TO HOU AND MADE AN UNEVENTFUL LANDING.  REPLACED WINDOW AND WINDOW HEAT CONTROLLER PER BOEING M/M.
